# SDR CALA2022041100953

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 72,440 hours, 30,726 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: D5528187000170
- Condition: Loose
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OUTBD SERVO ATTACHMENT FITTING OUTBD SIDE BUSHING LOOSE IN FITTING ON HAECO LCQ REF 9296494/28494 SPEC A3NB-55-3- 0001. NR GENERATED BY V061070 REMOVED RIGHT ELEVATOR O/B SERVO ATTACHMENT FITTING O/B SIDE BUS BY MECH V917417 RII INSP PERFORMED BY V061647 H & REPLACED IAW A319 SRM 55-26-47-300-003. REMOVED, REPAIRED & REINSTALLED RH ELEVATOR OUTBD SERVO ATTACHMENT FITTING IAW A319 SRM 55-26-42 AT HAECO LCQ ON HANGAR NR 9296494/28494 PERFORMED
